# SDR 98ZZZX804

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999HD
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0463
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATOR HAS PURCHASED 3 NEW PUMPS FROM CESSNA BETWEEEN NOV 1996 - DEC 1997.  ONE PUMP DEVELOPED A DIRECT SHORT, ONE PUMP WAS INTERMITTENT, THE OTHER PUMP FAILED.  SUBMITTER STATED THIS IS A MANUFACTURER'S DEFECT.  WEST STAR FURTHER STATED THAT SEVERAL PUMPS WERE SOLD DURING THE SAME TIME FRAME.
